# SDR 20000426SH004

- Difficulty date: March 8, 2000
- Submitted: April 26, 2000
- Operation: General aviation
- Aircraft: N2954X
- Make and model: Cessna 177
- Aircraft serial: 17700354
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 154729606
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW FUEL PUMP DOES NOT ATTAIN RATED FUEL PRESSURE/FUEL FLOW. THE HIGHEST PRESSURE ATTAINED WAS LESS THAN 2 PSIG AT IDLE AND DROPPED TO NEAR ZERO AS RPM INCREASED.  AFTER EXTENSIVE TROUBLESHOOTING OF AIRCRAFT FUEL SYSTEMS, CAME TO THE CONCLUSION THE PUMP MUST BE FAULTY.  INSTALLED ANOTHER NEW PUMP AND OPERATIONAL CHECK WAS SATISFACTORY.  SUBMITTER SUGGESTED THAT ALL LYCOMING/AC PUMPS OF THIS BATCH (DATE CODE 9606) SHOULD BE CHECKED FOR PROPER OPERATION.  (X)
